MENU

You are here

Publications

Export 58 results:
Filters: First Letter Of Title is Q  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Q
Malchiodi A, Struwe M. Q-curvature flow on S^4. J. Differential Geom. 73 (2006) 1-44 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2193
Bruzzo U, Grassi A. Q-factorial Laurent rings. SISSA; 2011. Available from: http://hdl.handle.net/1963/4183
Agrachev AA. Quadratic cohomology. 2013 .
Teta A. Quadratic forms for singular perturbations of the Laplacian. Publ. Res. Inst. Math. Sci. 26 (1990), no. 5, 803--817 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/757
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929
Modena S. A quadratic interaction estimate for conservation laws: motivations, techniques and open problems. Bulletin of the Brazilian Mathematical Society, New Series [Internet]. 2016 ;47:589–604. Available from: https://doi.org/10.1007/s00574-016-0171-9
Modena S. Quadratic interaction estimate for hyperbolic conservation laws, an overview. Contemporary Mathematics. Fundamental Directions. 2016 ;59:148–172.
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Bianchini S, Modena S. Quadratic interaction functional for systems of conservation laws: a case study. Bulletin of the Institute of Mathematics of Academia Sinica (New Series) [Internet]. 2014 ;9:487-546. Available from: https://w3.math.sinica.edu.tw/bulletin_ns/20143/2014308.pdf
Berti M, Feola R, Franzoi L. Quadratic Life Span of Periodic Gravity-capillary Water Waves. [Internet]. 2021 ;3(1):85 - 115. Available from: https://doi.org/10.1007/s42286-020-00036-8
Rizzi M. Qualitative properties and construction of solutions to some semilinear elliptic PDEs. 2016 .
Falqui G, Musso F. Quantisation of bending flows. Czechoslovak Journal of Physics 56 (2006), n. 10-11, 1143-1148 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2537
Julin V, Saracco G. Quantitative lower bounds to the Euclidean and the Gaussian Cheeger constants. Ann. Fenn. Math. 2021 ;46:1071–1087.
Marigo A, Piccoli B, Bicchi A. Quantized control systems and discrete nonholonomy. Lagrangian and Hamiltonian Methods for Nonlinear Control : a proc. volume from the IFAC Workshop. Princeton, New Jersey, 16-18 March 2000 / ed. by N.E. Leonard, R. Ortega. - Oxford : Pergamon, 2000 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1502
Matassa M. Quantum dimension and quantum projective spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34764
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bahns D, Doplicher S, Fredenhagen K, Piacitelli G. Quantum Geometry on Quantum Spacetime: Distance, Area and Volume Operators. Commun. Math. Phys. 308 (2011) 567-589 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5203
Bonelli G, Maruyoshi K, Tanzini A. Quantum Hitchin Systems via beta-deformed Matrix Models. SISSA; 2011. Available from: http://hdl.handle.net/1963/4181
Reina C, Zampa A. Quantum homogeneous spaces at roots of unity. In: Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. SISSA Library; 1995. Available from: http://hdl.handle.net/1963/1022
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Correggi M, Morchio G. Quantum mechanics and stochastic mechanics for compatible observables at different times. Ann.Physics 296 (2002), no.2, 371 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1577
Piacitelli G. Quantum Spacetime: a Disambiguation.; 2010. Available from: http://hdl.handle.net/1963/3864
Dabrowski L, Reina C. Quantum spin coverings and statistics. J. Phys. A 36 (2003), no. 13, 3829-3840 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1667
Hundertmark D, Jex M, Lange M. Quantum Systems at The Brink. Existence and Decay Rates of Bound States at Thresholds; Atoms. arXiv:1908.05016. 2019 :14.
Hundertmark D, Jex M, Lange M. Quantum Systems at The Brink. Existence and Decay Rates of Bound States at Thresholds; Helium. arXiv:1908.04883. 2019 :25.

Pages

Sign in